# SDR HNAA2024022700154

- Difficulty date: February 3, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Apu Containment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E020403 RH LOWER APU COWLING MOUNT FITTING IS CORRODED, INSIDE 312AR AT FWD SIDE OF FIREWALL.  REMOVED AND REPLACED RH LOWER APU COWLING MOUNT FITTING IN IAW EMB 145 SRM 51-40-02.
